MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES; ACETABULAR CEMENTLESS SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES; ACETABULAR CEMENTLESS SHELL
Catalog Number 01.32.154DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 october 2018 lot 180703: (b)(4) items manufactured and released on 13 june 2018.Expiration date: 2023-05-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Additional components revised: liner: mpact 01.32.3244hct flat pe hc liner ø32/e (k103721), lot 179361: (b)(4) items manufactured and released on 25 april 2018.Expiration date: 2023-04-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Ball heads: mectacer 01.29.204 biolox delta ceramic ball head 12/14 ø 32 size s -4 (k112115), lot 178796: (b)(4) items manufactured and released on 03 may 2018.Expiration date: 20.04.2023.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 12 days after primary the surgeon revised the patient cup, liner and head for an infection case.The surgery was completed successfully.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø54 TWO-HOLES
Common Device Name
ACETABULAR CEMENTLESS SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8019256
Report Number3005180920-2018-00841
Device Sequence Number13735997
Product Code LPH
UDI-Device Identifier07630030810824
UDI-Public07630030810824
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/29/2023
Device Catalogue Number01.32.154DH
Device Lot Number180703
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2018
Initial Report FDA Received Date10/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;